# SDR UALA2011083004650

- Difficulty date: August 30, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 34,081 hours, 13,883 cycles
- Engine: Iae V2522A5
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 RT AILERON DAMAGED 12 INCHES FROM INBD T/E CORNER.  RT AILERON DAMAGED 12 INCHES FROM INBD TRAILING EDGE CORNER. SHOP TO EVAL FIRST B4 ROBBING.  REPAIRABLE ON-WING PER SHOP.  DAYS SHOP TO MFG REPAIR.  REMOVED LWR PANELS AND LOCKS FROM ATTACH HARDWARE.  SHOP 321 ACP ON WING REPAIR, RPR'D PER SRM.
